# SDR CA130211006

- Difficulty date: February 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 8,410 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER STARTUP PILOT REPORTED THE OIL PRESSURE WAS READING LOW.  MAINTENANCE CHECK OF THE OIL PRESSURE GAUGE SYSTEM WITH AN EXTERNAL CALIBRATED GAUGE SHOWED THAT THE OIL PRESSURE GAUGE WAS READING 15 PSI LOWER THAN THE CALIBRATED GAUGE WITH NORMAL OPERATING TEMPERATURES.  A NEW OIL PRESSURE GAUGE KIT WAS INSTALLED AND CHECKED AND FOUND TO BE OPERATING NORMALLY.  WE ARE UNABLE TO DETERMINE HOW MANY HRS ARE ON THIS GAUGE.
